Top answers from doctors based on your search:
Disclaimer

can nexium cause weight gain

A 50-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
No : Not directly, but the symptoms for which you are taking Nexium (esomeprazole) often include loss of appetite and/or nausea and if the Nexium (esomepra ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 48-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Ventral Hernia?: A ventral hernia should not cause weight gain.
A 38-year-old member asked:
Dr. David Trettin
32 years experience Orthopedic Surgery
Yes: Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weigh ... Read More
A 23-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
ECP: What do you mean by ECP? Emergency Contraception Pill? External Counterpulsation? Extracorporeal Photochemotherapy? Etc.? Just not sure what you mea ... Read More
1
1 comment
1
1 thank
A 47-year-old female asked:
Dr. Karen Dantin
36 years experience Family Medicine
No: Not aware of that as a side effect.
A 56-year-old member asked:
Dr. ARMAN Askari
23 years experience Cardiology
Not directly: If Enalapril causes kidney failure then the weight gain would be related to fluid retention. If you just started it then it is standard of care to che ... Read More
6
6 thanks
A 56-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Amlodipine: Won't cause weight gain but can cause peripheral edema.
A 51-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: It has been associated with increased appetite and weight gain.
1
1 thank
A member asked:
Dr. Rick Barnett
17 years experience Clinical Psychology
Yes: And here is a helpful article. Weight gain is a known side effect from amitriptyline. http://mentalhealthdaily.com/2015/02/11/amitriptyline-weight-gai ... Read More
A 58-year-old female asked:
Dr. Christine Norton
23 years experience Family Medicine
Not normally: Estrogen gel is usually low dose a minimally absorbed so it should not cause weight gain the way an estrogen tablet would.
A 51-year-old member asked:
Dr. Matthew Gold
45 years experience Neurology
Some do: Many do, but not all. Additionally, if depression caused loss of appetite, one might gain weight having improved.
2
2 thanks
A 36-year-old male asked:
Dr. Daniel Hall-Flavin
Specializes in Psychiatry
Weight gain is a possible side effect of nearly all antidepressants: However, each person responds to antidepressants differently. Some people gain weight when taking a certain antidepressant, while others don't. Genera ... Read More
A 28-year-old female asked:
Dr. Carlo Hatem
24 years experience Pulmonary Critical Care
Possibly : but it is unlikely. It is a steroid and all steroids can cause weight gain
2
2 thanks
A 33-year-old male asked:
Dr. Joel Gallant
35 years experience Infectious Disease
No: It can't cause weight gain.
1
1 thank
A 51-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Threptin: Threptin micromix powder does not list weight gain as a side effect. Eating threptin biscuits could contribute to weight gain.
A 50-year-old female asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
Treatment: of pancreatitis can lead to weight gain, pancreatitis usually results in weight loss.
A 46-year-old male asked:
Dr. Mark Sacher
32 years experience Pain Management
No: No.
A 45-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
No: No.
2
2 thanks
A 55-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: Weight gain is a potential side effect with depakote.
A 44-year-old member asked:
Dr. Guy DaSilva
34 years experience Preventive Medicine
No weight gain: Probiotics are bacteria that should normally inhabit the colon. There numbers are estimated to be 200 trillion in an optimaly healthy bowel. There j ... Read More
6
6 thanks
A 51-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: Weight gain can be a side effect for dilaudid.
1
1 thank
A 27-year-old member asked:
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Nortriptyline: Nortriptyline may cause increased appetite and weight gain There is no common problem with weight loss
2
2 thanks
A female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Doubtful: Flucoxacillin, an antibiotic, shouldn't cause weight gain. It, like many medications, can affect digestion and may cause bloating,gastric irritation, ... Read More
A 36-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
NO REASON WHY THEY: Should.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month